Electron. J. Differential Equations, Vol. 2017 (2017), No. 08, pp. 1-11.

Analytic solutions for Hamilton-Jacobi-Bellman equations

Arsen Palestini

Closed form solutions are found for a particular class of Hamilton-Jacobi-Bellman equations emerging from a differential game among firms competing over quantities in a simultaneous oligopoly framework. After the derivation of the solutions, a microeconomic example in a non-standard market is presented where feedback equilibrium is calculated with the help of one of the previous formulas.

Submitted August 14, 2016. Published January 10, 2017.
Math Subject Classifications: 35C05, 49L20, 91A23.
Key Words: Hamilton-Jacobi-Bellman equations; feedback equilibrium; differential game.

Show me the PDF file (209 KB), TEX file for this article.

Arsen Palestini
MEMOTEF, Sapienza University of Rome
Via del Castro Laurenziano 9
00161 Rome, Italy
email: Arsen.Palestini@uniroma1.it

Return to the EJDE web page